# SDR REXA2018110601086

- Difficulty date: November 6, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N800AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8000
- Aircraft time: 28,041 hours, 25,739 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 2024T3040
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD HAS A CRACK IN THE WEB UNDER LINER SUPPORT AT RBL 9.50 APPROX WL 78.5.  DOT 262A001
REPAIRED AFT PRESSURE BULKHEAD IAW REO 601R-53-61-1285 AND REO # 601R-53-61-6758 AAR SM-139
